# SDR CA980421002

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 425
- Engine: Pwa PT6A112
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Torching
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AFTER TAKEOFF, NR 2 ENGINE POWER ROLLED BACK FROM 1244 POUNDS TORQUE TO 800 POUNDS, T5 TEMPERATURE WAS 670C AND NG WAS 81 PERCENT.  PILOT RETURNED TO BASE.  POWER SECTION REMOVED FOR HSI AND EXTENSIVE TORCHING DAMAGE WAS FOUND ON THE COMPRESSOR TURBINE GUIDE VANES AND THE TURBINE WHEEL.  THE POWER TURBINE AND GUIDE VANES WERE ALSO DAMAGED.  THE DAMAGE WAS SUSPECTED TO HAVE BEEN CAUSED BY A FUEL NOZZLE TORCHING (FUEL STREAMING INSTEAD OF SPRAYING).  THE ENGINE WAS 142 HOURS FROM AN HSI, WITH THE FUEL NOZZLES CLEANED AND FLOW CHECKED.  THE PARTS WERE RETURNED FOR EVALUATION.
